# SDR AALA202207192172

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 29,138 hours, 5,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 46619
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT START OF TAKEOFF ROLL AT 60 KNOTS, GOT ECAM WARNING FOR HIGH BRAKE TEMPERATURE AND ABORTED THE TAKE OFF.. BRAKE TEMP WAS 465*C ON LEFT INBOARD BRAKE. ALL OTHER BRAKE TEMPS AROUND 100*C. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-921-A AND FOUND BRAKE TEMPERATURE SENSOR #2 (7GW) FAULTING AND REPLACED IT PER AMM 32-47-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
